# SDR UALA2012020600715

- Difficulty date: February 4, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 52,634 hours, 19,698 cycles
- Engine: Iae V2527A5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Structure
- Condition: Worn
- Location: Cockpit Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR IN FLT APPEARS TO BE HANGING LOW.  LOCK THROWS DON'T LINE UP WITH LOCKS-NONE LOC.  RAISED DOOR-REPLACED WORN MILLED PART AND JAMB NUT AND SET NUT.  DOOR LATCHES NOW CENTERED.  CHECKED DOOR REF AMM, OK FOR SERVICE.
